# SDR AALA20091012DFW02

- Difficulty date: October 12, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- Aircraft time: 56,966 hours, 29,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

DFW INFLIGHT.  RIGHT HYDRAULIC QUANTITY WENT TO ZERO ALONG WITH HYDRAULIC PRESSURE TO 1500 PSI WHEN SLATS WERE EXTENDED ON FINAL APPROACH.  LANDING WAS NORMAL EXCEPT FOR DRAGGING DOORS ON LANDING.  FOUND RIGHT SHUT OFF VALVE LEAKING.  REPLACED GROUND SPOILER CONTROL VALVE.
